# SDR DLL16954311

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Part number: 1505312101
- Condition: Corroded
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT P-DOME FRAME SEGMENTS BETWEEN S-22 AND S-44 WERE FOUND WITH CRACKS IN THE LOWER FLANGE RADIUS.  THE FRAME SEGMENTS ARE MADE FROM .050 THICK 7178-T6 AL SHEET.  ALSO, THE FRAME WEB BETWEEN S-44 AND S-33 WAS FOUND BADLY CORRODED.  THE WEB IS FABRICATED FROM .090 7075-T6, ACCOMPLISHED REPAIRS PER DL ERA 272168-14.
